# SDR IPXA1169522

- Difficulty date: September 28, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 2565 · Escape Slide
- Part: Switch
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ARMED LIGHT ON ECAM NOT ILLUMINATED AFTER CLOSING DOOR.  R&R SWITCH 13WN MM 52-73-13-04. OPS CHECKED OK.
